Ethambutol toxicity manifesting as acute onset psychosis

Sarah J. Martin, F. J. Bowden

    Research output: Contribution to journalArticlepeer-review

    12 Citations (Scopus)

    Abstract

    Ethambutol is commonly used for the treatment of tuberculous and atypical mycobacterial infection. Central nervous system (CNS) toxicity other than optic neuropathy is not widely reported. A 40-year-old man with advanced HIV infection and Mycobacterium avium complex infection experienced rapid cognitive decline after commencement of ethambutol, and symptoms fully resolved with cessation.

    Original languageEnglish
    Pages (from-to)287-288
    Number of pages2
    JournalInternational Journal of STD and AIDS
    Volume18
    Issue number4
    DOIs
    Publication statusPublished - Apr 2007

    Fingerprint

    Dive into the research topics of 'Ethambutol toxicity manifesting as acute onset psychosis'. Together they form a unique fingerprint.

    Cite this